# SDR AALA2009061800001

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Aircraft time: 53,685 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS IN FIRST CLASS AT SEAT 1D TO 3D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FIRST CLASS AT SEAT 1D TO 3D.
